Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes delayed ejaculation?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2473 Questions
Question
HI..I am taking nexito 10mg (1/2 for first 5 days & 1 for 2 months) & lonazep(1 tab till 2 weeks and then 1/2 for 2 more weeks and then stop)as prescribed by psychiatrist for my anxiety problems (GAD)?
i feel delayed ejaculation and not much interest in masturbation as compared before. is this a side effect of this? Should i continue taking this medicine OR will i be okay over time?

I am ok otherwise. I usually have very good sexual interest but now a days i'm not enjoying masturbation due to delayed ejaculation. Please let me know your suggestions
Posted Mon, 25 Aug 2014 in Mental Health
 
 
Answered by Dr. Ashok Kumar 12 minutes later
Brief Answer:
Yes these are the side effects

Detailed Answer:
Dear XXXXXXX
Thanks for using healthcaremagic.

The delayed ejaculation and loss of libido are very common side effects of Nexito. These side effects generally occur on chronic use and reversible in majority of individuals on discontinuation.

In case of GAD they need to be taken for long time so it is advised to discuss with your psychiatrist to change the medication if he feels appropriate. There are multiple other medicine which are effective in GAD and have less propensity to cause sexual side effects.

Hope this answers your question. If you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions.

Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: What causes delayed ejaculation? 35 minutes later
Thank you doctor for your reply.

I started taking medicines from past 9 days only and is prescribed for over a month and half more.

I am extremely worried about my anxiety problem.

I seek your strict advice whether to continue or visit my doctor as my doctor is not easily accessible.(That's the reason i'm posting my questions here in this forum) I don't mind to continue these tablets unless these side effects are reversible after discontinuation.

But if you consider its not advisable to continue in case of side effects, I would definitely visit my psychiatrist.

Please help me with this case.

Thanks
 
 
Answered by Dr. Ashok Kumar 44 minutes later
Brief Answer:
You continue at this time

Detailed Answer:
Dear XXXXXXX
Welcome back.

As I said these side effects are reversible so you need to continue Nexito to counter your anxiety problem.I was concerned because everyone have different priority. Few of my patients have no acceptance for sexual side effects despite knowing that they are not permanent. Following your reassurance that you have more concern in regard to anxiety rather than libido I can state in straight forward manner that continue this at this time.
Once you stop the medication everything turns normal in period of two to four weeks.

"If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health".
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor